# SDR CA960412006

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23031938
- Condition: Cracked
- Location: Turb 2nd Stage
- Part time: 3,302 hours
- Stage of operation: HO
- Nature of condition: J, Y
- Precautionary procedure: A, B, E

## Discrepancy

(CAN) FORCED LANDING DUE TO ENGINE FAILURE. TEARDOWN REVEALED 2ND STAGE TURBINE NOZZLE CRACKED AROUND THE INSIDE CIRCUMFERENCE. SPECIFICALLY THEY WERE IN THE BEND RADIUS OF THE 2ND STAGE NOZZLE DIAPHRAGM. THESE NOZZLES HAVE BEEN SENT TO COMPANY FOR ANALYSIS.
